# SDR AALA202412268270

- Difficulty date: November 30, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 28,473 hours, 11,202 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL DESCENDING THROUGH 10,000 FEET ON ARRIVAL. NOTICEABLE IN FLIGHT DECK, COULD NOT ISOLATE TO ONE PACK OR THE OTHER. **SUPPLEMENTAL REPORT FOR AALA202412048270: MAINTENANCE FOUND EVIDENCE OF OIL LEAKS ON THE APU AND CLEANED THE APU INLET, APU V BAND AREA AND THE APU COMPARTMENT. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED.** (CLOSED)
